Algebraic prolongation and rigidity of Carnot groups

Ottazzi, Alessandro; Warhurst, Ben (2011). Algebraic prolongation and rigidity of Carnot groups. Monatshefte für Mathematik, 162(2), pp. 179-195. Wien: Springer-Verlag Wien 10.1007/s00605-009-0170-7

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Warhurst, Benjamin Tom

ISSN:

0026-9255

Publisher:

Springer-Verlag Wien

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

06 Dec 2013 13:27

Publisher DOI:

10.1007/s00605-009-0170-7

Web of Science ID:

000286631000005

URI:

https://boris.unibe.ch/id/eprint/6907 (FactScience: 211978)

Actions (login required)

Edit item Edit item
Provide Feedback